# SDR AALA20121203005

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 54,278 hours, 8,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EMERGENCY EXIT SIGN LOWER LIGHTS INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
